# SDR CALA2014060291193

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 71,710 hours, 26,012 cycles
- Engine: Pwa PW2040
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO GATE, NOSE WHEEL STEERING HAD AN UNCOMMADED HARD RT TURN IN EXCESS OF 60 DEGREES.  REPLACED NLG STEERING METERING VLV IAW MM 32-51-12.
